Robert L. Taylor

Articles in Scholarly Journals [Incomplete List]

  1. The law of the iterated logarithm for exchangeable random variables
    International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 2, pp. 391–396, 1995
  2. Strong laws of large numbers for arrays of rowwise conditionally independent random elements
    Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 1, pp. 1–9, 1993
  3. On strong laws of large numbers for arrays of rowwise independent random elements
    International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 3, pp. 587–591, 1993
  4. Strong laws of large numbers for weighted sums of random elements in normed linear spaces
    International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 3, pp. 507–529, 1989
  5. Strong laws of large numbers for arrays of rowwise independent random elements
    International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 4, pp. 805–814, 1987
  6. Strong laws of large numbers for arrays of row-wise exchangeable random elements
    International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 1, pp. 135–144, 1985
  7. Complete convergence for weighted sums of arrays of random elements
    International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 1, pp. 69–79, 1983
  8. On the almost sure convergence of weighted sums of random elements in D[0,1]
    International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 4, pp. 745–752, 1981
  9. Convergence of weighted sums of independent random variables and an extension to Banach space-valued random variables
    International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 2, pp. 309–323, 1979